had taken paxil for 40 plus years. i believe it quit working for my anxiety. my doctor put me on celexa, started out 20mg and 10 days later 40 mg. 2 weeks later still have issues with anxiety, feel exhausted. am i not giving enough time? very frustrated.. ANY suggestions would be appreciated.
Citalopram - Am I not giving it enough time?
Question posted by charliebella on 29 July 2021
Last updated on 16 October 2021
Yes, your Paxil probably "pooped out" on you which happens commonly with long term use.
Some people see some improvements in the first couple of weeks with Celexa but it can take 4-8 weeks to feel the full benefit of the medication.
If you aren't feeling any better at all you should let your doctor know.
- Citalopram uses and safety info
- Citalopram information for Healthcare Professionals (includes dosage details)
- Side effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.